Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Schatten-class truncated Toeplitz operators


Authors: Patrick Lopatto and Richard Rochberg
Journal: Proc. Amer. Math. Soc. 144 (2016), 637-649
MSC (2010): Primary 47B10, 47B32, 47B38
DOI: https://doi.org/10.1090/proc12731
Published electronically: June 10, 2015
MathSciNet review: 3430841
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate truncated Toeplitz operators belonging to the
Schatten ideals. We completely characterize such operators when they have an analytic symbol or belong to the ideal of Hilbert-Schmidt operators. We also study model spaces generated by Blaschke products associated with thin sequences, model spaces generated by certain types of singular inner functions, and operators associated with a class of very smooth symbols.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B10, 47B32, 47B38

Retrieve articles in all journals with MSC (2010): 47B10, 47B32, 47B38


Additional Information

Patrick Lopatto
Affiliation: Department of Mathematics, Washington University of St. Louis, St. Louis, MO

Richard Rochberg
Affiliation: Department of Mathematics, Washington University of St. Louis, St. Louis, MO

DOI: https://doi.org/10.1090/proc12731
Received by editor(s): October 7, 2014
Received by editor(s) in revised form: January 14, 2015
Published electronically: June 10, 2015
Additional Notes: The first author was supported by the National Science Foundation under grant DMS-1055897.
The second author was supported by the National Science Foundation under grant DMS-1001488.
Communicated by: Pamela Gorkin
Article copyright: © Copyright 2015 American Mathematical Society